# SDR DALA2015072204531

- Difficulty date: July 19, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 94,318 hours, 40,078 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6901, SEAT 21R AND 27R ESCAPE LIGHT INOPERATIVE.  FOUND CONNECTORS LOOSE ON BOTH SEAT HARNESSES.  SECURED CONNECTORS, OPS OK.
